# SDR DALA2016053104207

- Difficulty date: May 30, 2016
- Submitted: May 31, 2016
- Operation: Air carrier
- Aircraft: N915AT
- Make and model: Boeing 717-200
- Aircraft serial: 55085
- Aircraft time: 40,052 hours, 27,910 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pan
- Condition: Cracked
- Location: Bs 813-832
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON AFT, UPPER CORNER AT LT RING PAN BETWEEN BS 813 TO 832.  ON AFT, UPPER CORNER AT LT RING PAN BETWEEN BS 813 TO 832 WAS REPAIRED IAW SRM 56-20-02, REPAIR 1, FIG 202, CRACK LENGTH, L= 0.235".
